Fexofenadine Hydrochloride Antihistamine 180 mg, Allergy Relief, 120 Tablets, Member's Mark


Fexofenadine Hydrochloride Antihistamine 180 mg, Allergy Relief, 120 Tablets, Member's Mark

From: Member's Mark

Item Code: SAM-686885

Our Price: $41.82

Qty:
Home : Category A-Z : Allergy Relief :

Description of Fexofenadine Hydrochloride Antihistamine 180 mg, Allergy Relief, 120 Tablets, Member's Mark


Member's Mark Fexofenadine

  • Compare to Allegra® Allergy active ingredient.
  • 24 hour.
  • Original prescription strength.
  • Hydrochloride tablets USP 180 mg.
  • Antihistamine.
  • Relieves indoor and outdoor allergy symptoms.
  • Non-drowsy.
  • 1 - 90 ct. + 1 - 30 ct. bottle.

Use Member's Mark Fexofenadine HCl and get relief of allergy symptoms for up to 24 hours. Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:

  • Runny nose
  • Itchy, watery eyes
  • Sneezing
  • Itching of the nose or throat

Active ingredient (in each tablet) ... Purpose:
Fexofenadine HCl USP, 180 mg ... Antihistamine

Inactive ingredients: colloidal silicon dioxide, corn starch, crosacrmellose sodium, FD&C red no. 40, hypromellose, iron oxide black, magnesium stearate, mannitol, polyethylene glycol, powder cellulose and titanium dioxide.

Directions:
Adults and children 12 years of age and over: take one 180 mg tablet with water once a day; do not take more than 1 tablet in 24 hours.

Children under 12 years of age: do not use.
Adults 65 years of age and older: ask a doctor.
Consumers with kidney disease: ask a doctor.



Disclaimer: The statements made, or products sold through this website, have not been evaluated by the Food and Drug Administration. They are not intended to diagnose, treat, cure, or prevent any disease. Actual results may vary significantly and are dependent on individuals. You should always consult with your physician before starting any health products or any health-related programs.

Quick Buy:

NameSizePriceQty
VitaCart Quick Buy - Fexofenadine Hydrochloride Antihistamine 180 mg, Allergy Relief, 120 Tablets, Member's Mark
Member's Mark
Fexofenadine Hydrochloride Antihistamine 180 mg, Allergy Relief

120 Tablets

$41.82



May We Suggest...

Aller-Nose Fluticasone Propionate Nasal Spray, Allergy Relief, 6 Bottles, Member's MarkMember's Mark - Aller-Nose Fluticasone Propionate Nasal Spray, Allergy Relief - 6 Bottles
Our Price: $41.30
Diphenhist, Antihistamine, 100 Coated Capsules, Watson RugbyWatson Rugby Labs - Diphenhist, Antihistamine - 100 Coated Capsules
Our Price: $4.58
Cetirizine Hydrochloride 5 mg, Generic Zyrtec, 100 Tablets, Rising PharmaRising Pharma - Cetirizine Hydrochloride 5 mg, Generic Zyrtec - 100 Tablets
Our Price: $6.08
Loratadine 10 mg, Generic Claritin, 100 Tablets, OHM LaboratoriesOHM Laboratories - Loratadine 10 mg, Generic Claritin - 100 Tablets
Our Price: $9.21
ChildLife Aller-Care Liquid, Seasonal Support For Children (Aller Care), 4 ozChildLife Essentials - Aller-Care Liquid, Seasonal Support For Children (Aller Care) - 4 oz
Our Price: $13.56


You are Currently Viewing Fexofenadine Hydrochloride Antihistamine 180 mg, Allergy Relief, 120 Tablets, Member's Mark

Look for Similar Products by Category:

Home : Category A-Z : Allergy Relief :
Home : Shop By Brands : Member's Mark :


Medical Masks
IN STOCK!
Coupon
Source Naturals
NOW Foods
Doctor's Best
Bluebonnet Nutrition
Natural Factors
Natrol
NutriCology
Twinlab
Country Life Vitamins
Carlson Laboratories
Garden of Life
Planetary Herbals
Dr. Christopher's
Dr. Mercola
Barlean's Organic
More Brands
Brain Support
Eyes Care
Heart Health
Immune Support
Joint Care
Children's Care
Pet Care
More Categories
Amino Acids
Vitamins
Minerals
Herbs
Omega 3 6 9
Enzymes
Probiotics
Coenzyme Q10
Green Foods
Teas
More Supplements
Skin Care
Hair Care
Bath & Shower
Gift Sets
More Bath & Beauty
Beauty Supplies
Health & Fitness Supplies
Snacks & Foods
Top Sellers
More Categories
email us




















View Cart Home Store Info Contact Us Return Policy
Search
BizRate.com Customer Certified Site - Click to Verify

Disclaimer: Designated trademarks and brands are the property of their respective owners.
The statements made, or products sold through this website, have not been evaluated by the Food and Drug Administration. They are not intended to diagnose, treat, cure, or prevent any disease. Actual results may vary significantly and are dependent on individuals. You should always consult with your physician before starting any health products or any health-related programs. You should read carefully all product packaging.
The product image of Member's Mark - Fexofenadine Hydrochloride Antihistamine 180 mg, Allergy Relief - 120 Tablets shown on this page may differ from actual size and flavor, or due to packaging update. We try to be as accurate as possible with photos. Please check the Product Title carefully before ordering.
Privacy Policy
Copyright ©2003 - 2021 VitaCart.com

Store Index 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z